Side effects of combined pill is this normal

Watch
Anonymous #1
#1
Report Thread starter 1 month ago
#1
Bit awkws, but im on the pill Cimizit, which is exactly the same as marvelon btw just a different brand name. I’ve been on the pill for 7 days now and no spotting or breakthru bleeding, just very very painful boobs- is this normal for anyone else?

I took the combined pill a year ago and didn’t have this side effect
1
reply
claireestelle
Badges: 22
Rep:
?
#2
Report 1 month ago
#2
(Original post by Anonymous)
Bit awkws, but im on the pill Cimizit, which is exactly the same as marvelon btw just a different brand name. I’ve been on the pill for 7 days now and no spotting or breakthru bleeding, just very very painful boobs- is this normal for anyone else?

I took the combined pill a year ago and didn’t have this side effect
check the leaflet but i believe that is a side effect, speak to a doctor or pharmacist if you're worried.
1
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Current uni students - are you thinking of dropping out of university?

Yes, I'm seriously considering dropping out (145)
14.44%
I'm not sure (42)
4.18%
No, I'm going to stick it out for now (302)
30.08%
I have already dropped out (26)
2.59%
I'm not a current university student (489)
48.71%

Watched Threads

View All